2017
Том 69
№ 9

All Issues

Estimate of the solution of the first boundary-value problem for quasilinear systems of differential equations of parabolic type

Savchenko L. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 23 (1971), no. 3, pp 361-366.

Citation Example: Savchenko L. I. Estimate of the solution of the first boundary-value problem for quasilinear systems of differential equations of parabolic type // Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 421–428.

Full text